# SDR CA151229014

- Difficulty date: December 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC7102
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Chafed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE WAS TROUBLESHOOTING A REPORTED FUEL SEEP FROM THE FUEL SHROUD DRAIN FOLLOWING AIRCRAFT REFUELING.  WELDED REFUEL/DEFUEL TUBE ASSEMBLY P/N 72810012-001 WAS FOUND WITH A PIN HOLE CAUSED BY CHAFING OF THE WELDED REFUEL/DEFUEL TUBE ASSEMBLY WITH THE REFUEL ADAPTER OUTSIDE COVER HOSE ASSEMBLY P/N DSC214-20-161-05 (SEE 28-25-00 FIG 10 AND PHOTOS ATTACHED).  MAINTENANCE IS REPLACING THE WELDED REFUEL/DEFUEL TUBE ASSEMBLY.
